MAUDE Adverse Event Report: NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

NEURO - VILLALBA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 3708240
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient reported via the manufacturer representative that they had a limited range of motion in the neck.The patient had their implant battery replaced last week due to normal battery depletion and the subsequent reposition of the lead-extension connection resulted in the limited range of motion.A revision was performed on 27-sep to position the connectors again to provide more slack in the system.An impedance check showed a warning for the 8-9 electrode pair.The issue was resolved at the time of the report and a follow-up was going to be done to ensure no programming was needed to accommodate the impedance issue.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key12555735
Report Number6000153-2021-00053
Device Sequence Number4584153
Product Code LGW
UDI-Device Identifier00885074404516
UDI-Public00885074404516
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2015
Device Model Number3708240
Device Catalogue Number3708240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight59